# SDR DALA2023032702332

- Difficulty date: March 24, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 91,673 hours, 42,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Uknknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3221 UPPER FITTING ON PASSENGER CREW DOOR 831 BUSHINGS MIGRATED. CORRECTIVE ACTION: REPLACED BUSHINGS PER A320 AMM 52-11-12. OPS CHECK GOOD. (2686285)
